Asymptotics of integrals of Hermite polynomials

Richard B. Paris

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)
    65 Downloads (Pure)

    Abstract

    Integrals involving products of Hermite polynomials with the weight factor exp (−x2) over the interval (−∞,∞) are considered. A result of Azor, Gillis and Victor (SIAM J. Math. Anal. 13 (1982) 879–890] is derived by analytic arguments and extended to higher order products. An asymptotic expansion in the case of a product of four Hermite polynomials Hn(x) as n→∞is obtained by a discrete analogue of Laplace’s method applied to sums.
    Original languageEnglish
    Pages (from-to)3043-3056
    Number of pages14
    JournalApplied Mathematical Sciences
    Volume4
    Issue number61
    Publication statusPublished - 2010

    Fingerprint

    Dive into the research topics of 'Asymptotics of integrals of Hermite polynomials'. Together they form a unique fingerprint.

    Cite this